Getting over being sick

Karen Howard Community Member November 13, 2007
  • I have been feeling very lonely lately.  I have been sick for the past 2 day's sleeping for most of the time.  I don't know why I feel lonely I have my kid's and husband.  My doctor has lowered my Surquel to 700mg at night but I can't break the tablets so I went down to 600.  No problems except being lonely. I want to get off it.  It makes me soo hungry.  It's like I smoked pot which I have not for over 20 years. And also makes me very loopy. Everyone knows when I take it.  I just don't want to end up in the hospital.  I hope I can find the happy medium.
2 Comments
  • Christina Bruni
    Health Guide
    Nov. 14, 2007

    Hello Karen Howard,

     

    Cheers!

     

    I suggest you keep taking the medication so that you can stay well.  Talk with your psychiatrist about the side effects.

     

    I've never heard of an atypical making someone "loopy." What do you mean by "loopy?"

     

    Keep posting.  It will get better.

     

    Regards,

    Chris

  • Robin Cunningham
    Health Guide
    Nov. 19, 2007

     

    Karen:

     

    We all have good days and bad days, but when the bad days come one after another, like beads on a neckless, you need to talk to your psychiatrist.  Tell him everything!  He or she can help you.

     

    Please keep writing and tell us how things are going.

     

    Robin